Alert archive / Alabama / Wind Chill Advisories in 2015

Wind Chill Advisory 1, NWS Mobile, AL

January 7, 20155 counties in Mississippi; 10 counties in Alabama

NWS Mobile, AL issued this wind chill advisory at Jan 7, 2015, 3:49 AM CST for 5 counties in Mississippi; 10 counties in Alabama. It took effect at Jan 8, 2015, 12:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 7, 2015, 3:49 AM CST (09:49 UTC)
In effect from
Jan 8, 2015, 12:00 AM CST
Expired
Jan 8, 2015, 10:00 AM CST
In force
10 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.8 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2015-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2015-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1768 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

961 
WWUS44 KMOB 070949
WSWMOB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
349 AM CST WED JAN 7 2015

...LOW WIND CHILL VALUES WILL IMPACT THE REGION LATE TONIGHT AND
THURSDAY MORNING...

.AN ARCTIC COLD FRONT WILL MOVE THROUGH THE CENTRAL GULF COAST REGION
TODAY AND WILL BRING MUCH COLDER TEMPERATURES AND BREEZY CONDITIONS
TO THE REGION TONIGHT AND THURSDAY MORNING. WIND CHILL VALUES WILL
FALL INTO THE SINGLE DIGITS TO LOWER TEENS AFTER MIDNIGHT...WITH A
PERIOD OF WIND CHILL VALUES IN THE SINGLE DIGITS LIKELY ACROSS MOST
OF THE REGION DURING THE EARLY MORNING HOURS THURSDAY. 

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-071800-
/O.NEW.KMOB.WC.Y.0001.150108T0600Z-150108T1600Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT...
WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE...
MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
349 AM CST WED JAN 7 2015

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST
THURSDAY. 

* WIND CHILL VALUES...THE LOWEST WIND CHILL VALUES WILL RANGE FROM
  NEAR ZERO TO 10 DEGREES LATE TONIGHT AND EARLY THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILL VALUES OF -9 TO 10 DEGREES.
THESE LOW WIND CHILL VALUES WILL RESULT IN FROST BITE AND LEAD TO
HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE
OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
3 follow-up statements
701 
WWUS44 KMOB 071759
WSWMOB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1159 AM CST WED JAN 7 2015

...LOW WIND CHILL VALUES WILL IMPACT THE REGION LATE TONIGHT AND
THURSDAY MORNING...

.AN ARCTIC COLD FRONT WILL MOVE THROUGH THE CENTRAL GULF COAST
REGION TODAY AND WILL BRING MUCH COLDER TEMPERATURES AND BREEZY
CONDITIONS TO THE REGION TONIGHT AND THURSDAY MORNING. WIND CHILL
VALUES WILL FALL INTO THE SINGLE DIGITS TO LOWER TEENS AFTER
MIDNIGHT...WITH A PERIOD OF WIND CHILL VALUES IN THE SINGLE
DIGITS LIKELY ACROSS MOST OF THE REGION DURING THE EARLY MORNING
HOURS THURSDAY.

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-080200-
/O.CON.KMOB.WC.Y.0001.150108T0600Z-150108T1600Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT...
WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE...
MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
1159 AM CST WED JAN 7 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM CST THURSDAY...

* WIND CHILL VALUES...THE LOWEST WIND CHILL VALUES WILL RANGE 
  FROM NEAR ZERO TO 10 DEGREES LATE TONIGHT AND EARLY THURSDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILL VALUES OF -9 TO
10 DEGREES. THESE LOW WIND CHILL VALUES WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
848 
WWUS44 KMOB 080158
WSWMOB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
758 PM CST WED JAN 7 2015

...LOW WIND CHILLS WILL BRING HAZARDOUS CONDITIONS LATE TONIGHT AND
THURSDAY MORNING...

.A SURGE OF ARCTIC AIR WILL BRING VERY COLD AND BREEZY CONDITIONS TO
THE REGION TONIGHT AND THURSDAY MORNING. WIND CHILL WILL FALL INTO
THE SINGLE DIGITS TO LOWER TEENS AFTER MIDNIGHT...WITH A PERIOD OF
WIND CHILLS IN THE SINGLE DIGITS LIKELY ACROSS MOST OF THE REGION
EARLY THURSDAY.

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-081600-
/O.CON.KMOB.WC.Y.0001.150108T0600Z-150108T1600Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT...
WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE...
MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
758 PM CST WED JAN 7 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM CST THURSDAY...

* WIND CHILLS...THE LOWEST WIND CHILLS WILL RANGE FROM NEAR ZERO TO
  10 DEGREES LATE TONIGHT AND EARLY THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS BETWEEN 9 BELOW ZERO AND 10
DEGREES. THESE LOW WIND CHILLS WILL PRESENT A SIGNIFICANT RISK OF
FROSTBITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...ENSURE YOU WEAR LAYERED CLOTHING...A HAT...AND
GLOVES.

&&

$$
289 
WWUS44 KMOB 081412 AAA
WSWMOB

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
812 AM CST THU JAN 8 2015

...LOW WIND CHILLS WILL BRING HAZARDOUS CONDITIONS THROUGH MID
MORNING...

.A SURGE OF ARCTIC AIR WILL CONTINUE THROUGH MID MORNING. WIND CHILL
READINGS IN THE SINGLE DIGITS TO LOWER TEENS WILL CONTINUE THROUGH
MID MORNING.

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-081600-
/O.CON.KMOB.WC.Y.0001.000000T0000Z-150108T1600Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT...
WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE...
MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
812 AM CST THU JAN 8 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* WIND CHILLS...THE LOWEST WIND CHILLS WILL RANGE FROM NEAR ZERO TO
  10 DEGREES THROUGH MID MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS BETWEEN 9 BELOW ZERO AND
10 DEGREES. THESE LOW WIND CHILLS WILL PRESENT A SIGNIFICANT RISK
OF FROSTBITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...ENSURE YOU WEAR LAYERED CLOTHING...A
HAT...AND GLOVES.

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this wind chill advisory went out at Jan 6, 11:36 PM CST, 4 hours 13 minutes earlier.

Area forecast discussion, Jan 6, 11:36 PM CST, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1136 PM CST TUE JAN 6 2015

.AVIATION
UPDATE FOR 07.06Z...FORECAST REMAINS VFR THROUGH THE PERIOD. A STRONG
HIGH PUSHING IN OUT THE PLAINS WILL BRING A SURGE WHICH WILL
STRENGTHEN THE WIND TO NORTH 10 TO 12 KNOTS FROM THE NORTH AROUND 15Z
TO 16Z WEDNESDAY...BECOMING NORTH 10 TO 15 KNOTS WITH GUSTS TO 20
KNOTS POSSIBLE BY AFTERNOON THEREAFTER INTO LATE WEDNESDAY EVENING.

&&

.PREV DISCUSSION... /ISSUED 533 PM CST TUE JAN 6 2015/

AVIATION
UPDATE FOR 07.00Z... VFR THROUGH THE FORECAST. A STRONG NORTH WIND
WILL BEGIN MID TO LATE MORNING WEDNESDAY...WITH GUSTS TO 20 KNOTS
LIKELY THEREAFTER INTO WEDNESDAY NIGHT.

PREV DISCUSSION... /ISSUED 226 PM CST TUE JAN 6 2015/

SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...FOR TONIGHT AND
WEDNESDAY...GUIDANCE STILL ADVERTISING A STRONG SHORTWAVE DIVING
SOUTH OVER THE EASTERN HALF OF THE CONUS...PUSHING AN ARCTIC AIRMASS
SOUTH ACROSS THE FA. GUIDANCE IS IN PRETTY GOOD AGREEMENT WITH THE
LEADING EDGE OF THE COLDEST AIR REACHING THE COAST BY WEDNESDAY
EVENING. SEE NO REASON TO DISAGREE. FOR THE FORECAST...THIS MEANS
ANOTHER NIGHT OF TEMPS A FEW DEGREES BELOW SEASONAL TONIGHT.
WEDNESDAY...NORTHERN REGIONS OF THE ARE GOING TO SEE AN EARLY
HIGH...LIKE LATE MORNING...THEN SEE TEMPS DROP THROUGH THE AFTERNOON
INTO WEDNESDAY NIGHT. NEAR COASTAL AREAS WILL SEE THE HIGH FOR THE
DAY OCCURRING MID AFTERNOON AS EXPECTED. ALL WILL SEE HIGH TEMPS FOR
THE DAY BELOW SEASONAL. 10 DEGREES BELOW SEASONAL NORTHERN REGIONS OF
THE FA AND AROUND 5 DEGREES BELOW CLOSER TO THE COAST. WIND DURING
THE AFTERNOON WILL PICK UP AND BECOME QUITE BREEZY. /16

FOR WEDNESDAY NIGHT THROUGH FRIDAY NIGHT...A DEEP LONGWAVE TROF OVER
THE EASTERN STATES WEAKENS FRIDAY INTO FRIDAY NIGHT AS A POWERFUL
UPPER JET ROTATES THROUGH THE UPPER TROF.  A DOME OF ARCTIC HIGH
PRESSURE BUILDS FROM THE PLAINS INTO THE SOUTHEAST STATES AND BRINGS
THE POTENTIAL FOR A HARD FREEZE TO THE FORECAST AREA WEDNESDAY NIGHT
AND RECORD OR NEAR RECORD LOWS AT MOBILE AND PENSACOLA.  LOWS
WEDNESDAY NIGHT WILL RANGE FROM THE UPPER TEENS FOR MUCH OF THE AREA
TO THE LOWER 20S AT THE COAST.  HERE IS A COMPARISON OF FORECAST AND
RECORD LOWS AT MOBILE AND PENSACOLA FOR WEDNESDAY NIGHT. BY THE
WAY...THE CLIMATE RECORD FOR MOBILE IS AMONG THE OLDEST IN THE
NATION AND DATES WAYYY BACK TO 1842. THE CLIMATE RECORD FOR PENSACOLA
DATES TO 1879...NOT TOO SHABBY.

           FORECAST   RECORD
MOBILE       18         18 1886
PENSACOLA    22         21 1970

A HARD FREEZE WATCH IS CURRENTLY IN EFFECT FOR THE AREA LATE
WEDNESDAY NIGHT INTO EARLY FRIDAY MORNING.  AS WEDNESDAY NIGHT IS
THE THIRD FORECAST PERIOD WITH THIS ISSUANCE...WILL DEFER TO THE
NEXT SHIFT FOR CONSIDERATION OF UPGRADING THE WATCH TO A HARD FREEZE
WARNING.  A WIND CHILL ADVISORY MAY BECOME NECESSARY AS WELL FOR
EARLY THURSDAY MORNING WHEN WIND CHILL VALUES IN THE SINGLE DIGITS
DROP BELOW THE ADVISORY CRITERIA OF 10.  THESE CONDITIONS ARE JUST
OUTSIDE THE WINDOW FOR ISSUANCE OF AN ADVISORY AND WILL DEFER THIS
TO THE NEXT SHIFT.

HIGHS ON THURSDAY WILL BE ABOUT 20 DEGREES BELOW NORMAL AND RANGE
FROM THE UPPER 30S INLAND TO LOWER 40S CLOSER TO THE COAST.  ANOTHER
COLD NIGHT FOLLOWS FOR THURSDAY NIGHT BUT INCREASING UPPER LEVEL
CLOUDS WILL RESULT IN OVERNIGHT LOWS IN THE LOW 20S INLAND TO
MID/UPPER 20S CLOSER TO THE COAST.  A REINFORCING DOME OF COLD HIGH
PRESSURE BUILDS INTO THE AREA ON FRIDAY KEEPING TEMPERATURES WELL
BELOW NORMAL THROUGH FRIDAY NIGHT.  HIGHS ON FRIDAY WILL RANGE FROM
THE MID 40S INLAND TO NEAR 50 CLOSER TO THE COAST.  LOWS FRIDAY
NIGHT WILL RANGE FROM THE MID 20S INLAND TO LOW 30S CLOSER TO THE
COAST.  DRY CONDITIONS CONTINUE THROUGH THE PERIOD. /29

LONG TERM (SATURDAY THROUGH TUESDAY)...A SHORTWAVE TROF OVER THE
EXTREME SOUTHWEST STATES AND MEXICO SHEARS OUT ACROSS THE SOUTH
CENTRAL AND SOUTHEAST STATES THROUGH MONDAY.  A SERIES OF
LESSER SHORTWAVES MOVE ACROSS THE REGION THROUGH MONDAY IN A
WESTERLY TO SOUTHWEST FLOW ALOFT WITH A SOMEWHAT STRONGER SERIES OF
STRONGER SHORTWAVES MOVING INTO THE REGION ON TUESDAY.  A SURFACE
LOW OR INVERTED TROF WILL HAVE DEVELOPED OVER THE WESTERN GULF
FRIDAY NIGHT AND MAY EVOLVE INTO A SURFACE LOW WHICH ADVANCES
EASTWARD ACROSS THE GULF COAST STATES THROUGH TUESDAY.  DRY
CONDITIONS CONTINUE FOR SATURDAY THEN A CHANCE FOR RAIN DEVELOPS BY
SUNDAY AND CONTINUES THROUGH MONDAY...WITH A SLIGHT CHANCE FOLLOWING
THROUGH TUESDAY.  TEMPERATURES TREND GRADUALLY WARMER TO NEAR
SEASONABLE DAYTIME HIGHS ON MONDAY IN THE UPPER 50S WELL INLAND TO
LOW 60S CLOSER TO THE COAST...THEN SOMEWHAT COOLER TEMPERATURES
FOLLOW FOR TUESDAY. /29

FIRE...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THURSDAY DUE TO
SUFFICIENT DURATION BELOW 24 PERCENT FOR SOUTHWEST AND SOUTH CENTRAL
ALABAMA. OTHER CRITERIA WILL NOT BE MET FOR THE NORTHWEST FLORIDA
PANHANDLE AND SOUTHEAST MISSISSIPPI AT THIS TIME. /29

AVIATION...
18Z ISSUANCE...VFR CONDITIONS EXPECTED THROUGH THE FORECAST. A
STRONG SURGE OF NORTHERLY AIR WILL BEGIN TO MAKE ITS APPEARANCE MID
TO LATE MORNING WEDNESDAY...WITH VERY GUSTY CONDITIONS LIKELY
WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. /16

MARINE...NORTHERLY FLOW WILL GET A SERIOUS REINFORCEMENT LATER
WEDNESDAY THROUGH WEDNESDAY NIGHT AS AN ARCTIC FRONT GETS PUSHED
ACROSS AREA COASTAL WATERS. WIND SPEED IN THE 30 TO 35 KNOT RANGE
WITH GUSTS WELL ABOVE EXPECTED WEDNESDAY NIGHT INTO THURSDAY...WITH
SMALL CRAFT LEVEL SPEEDS ARRIVING WEDNESDAY AFTERNOON. WINDS WILL
SETTLE THURSDAY INTO THURSDAY NIGHT AS A SURFACE RIDGE GETS SHOVED
SOUTH ACROSS THE SOUTHEASTERN CONUS TO NEAR THE NORTHERN GULF COAST.
A SECOND FRONT WILL GET PUSHED ACROSS AREA COASTAL WATERS LATER
FRIDAY THROUGH FRIDAY NIGHT...WASHING OUT THE SURFACE RIDGE AND
BRINGING MODERATE OFFSHORE FLOW BACK TO AREA COASTAL WATERS FOR THE
COMING WEEKEND. /16

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      34  51  18  42  25 /  00  05  00  00  05
PENSACOLA   36  53  22  43  29 /  00  05  00  00  05
DESTIN      40  55  25  43  32 /  00  05  00  00  05
EVERGREEN   30  49  17  38  23 /  00  00  00  00  05
WAYNESBORO  29  47  17  37  23 /  00  00  00  00  00
CAMDEN      29  46  16  36  22 /  00  00  00  00  00
CRESTVIEW   33  52  19  43  21 /  00  05  00  00  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HARD FREEZE WATCH FROM MIDNIGHT THURSDAY TO 9 AM THURSDAY FOR
     THE FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...WILCOX...

     FIRE WEATHER WATCH FROM 10 AM THURSDAY TO 5 PM THURSDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...WILCOX...

FL...HARD FREEZE WATCH FROM MIDNIGHT THURSDAY TO 9 AM THURSDAY FOR
     THE FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     INLAND SANTA ROSA...

MS...HARD FREEZE WATCH FROM MIDNIGHT THURSDAY TO 9 AM THURSDAY FOR
     THE FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...
     WAYNE...

GM...GALE WATCH FROM 6 PM WEDNESDAY TO 9 AM THURSDAY FOR THE
     FOLLOWING ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM
     DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM
     PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI
     SOUND...NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...
     PERDIDO BAY...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
     PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM...

     SMALL CRAFT ADVISORY FROM NOON WEDNESDAY TO 6 PM WEDNESDAY FOR
     THE FOLLOWING ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS
     FROM DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM
     PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI
     SOUND...NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...
     PERDIDO BAY...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
     PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM...

&&
Hazardous weather outlook, Jan 6, 5:44 AM CST, 22 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
544 AM CST TUE JAN 6 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-071200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
544 AM CST TUE JAN 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN ARCTIC AIRMASS WILL MOVE INTO THE AREA BY WEDNESDAY AND CONTINUE
OVER THE REGION THROUGH FRIDAY MORNING. AS A RESULT A HARD FREEZE
WATCH IS NOW IN EFFECT FOR WEDNESDAY NIGHT THROUGH THURSDAY
MORNING...WITH THE EXCEPTION OF THE IMMEDIATE COAST. LOWS ARE
FORECAST TO DROP INTO THE 15 TO 20 DEGREE RANGE GENERALLY NORTH OF
THE I-10 CORRIDOR...WITH LOWS OF 20 TO 25 DEGREES FURTHER SOUTH
TOWARD THE COAST. IN ADDITION...WIND CHILL READINGS AS LOW AS 5 TO 10
DEGREES ARE LIKELY EARLY THURSDAY MORNING ACROSS THE ENTIRE AREA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH MONDAY.

GMZ630>635-650-655-670-675-071200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
544 AM CST TUE JAN 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A VERY STRONG OFFSHORE FLOW AND QUICKLY BUILDING SEAS CAN BE EXPECTED
ACROSS THE MARINE AREA LATE WEDNESDAY AND WEDNESDAY NIGHT CONTINUING
THROUGH MID MORNING THURSDAY. SUSTAINED WINDS OF 25 TO 30 KNOTS ARE
LIKELY WITH FREQUENT GUSTS ABOVE GALE FORCE POSSIBLE. A GALE WATCH
IS NOW IN EFFECT FOR THE OPEN GULF WATERS OUT TO 60 NM INCLUDING
MOBILE BAY AND THE MISSISSIPPI SOUND BEGINNING WEDNESDAY EVENING
CONTINUING THROUGH MID MORNING THURSDAY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 3:49 AM CSTHard Freeze WarningMOBGeorge, Greene, Perry, Stone, Wayne30 hr
Jan 7, 3:49 AM CSTWind AdvisoryMOBGeorge, Stone20 hr
Jan 7, 3:20 AM CSTGale WarningMOB27 hr
Jan 7, 3:20 AM CSTSmall Craft AdvisoryMOB33 hr
Jan 7, 2:39 PM CSTRed Flag WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more26 hr

Nearby

Wind Chill Advisories in Alabama, 2015Wind Chill Advisories in Mississippi, 2015Wind Chill Advisories in Florida, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.